# SDR DALA2015122307797

- Difficulty date: December 22, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT EDGE SIDE FRAME HAS CORROSION.  ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO DOOR LOWER AFT EDGE SIDE FRAME REF ER/A 541042-14, REV ORIGINAL.
